The Bulletin of Irkutsk State University. Series Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2012, Volume 5, Issue 2, Pages 18–30 (Mi iigum63)  

New family of stationary distributions of the two-particle relativistic equations of Vlasov–Maxwell–Fokker–Planck

E. I. Semenova, A. V. Sinitsynb

a Institute for System Dynamics and Control Theory SB RAS, 664033, Irkutsk, Lermontov st. 134
b Universidad Nacional de Colombia, Bogota, Colombia

Abstract: We find new family distributions and the corresponding electromagnetic fields for the two-particle relativistic system of Vlasov–Maxwell–Fokker–Planck in the stationary case. In this study the original model has been reduced to a system of two nonlinear elliptic equations and two linear partial differential equations of first order.

Keywords: Vlasov–Maxwell–Fokker–Planck equation, steady state solution, Liouville equation.

Full text: PDF file (259 kB)
References: PDF file   HTML file
UDC: 519.517

Citation: E. I. Semenov, A. V. Sinitsyn, “New family of stationary distributions of the two-particle relativistic equations of Vlasov–Maxwell–Fokker–Planck”, The Bulletin of Irkutsk State University. Series Mathematics, 5:2 (2012), 18–30

Citation in format AMSBIB
\Bibitem{SemSin12}
\by E.~I.~Semenov, A.~V.~Sinitsyn
\paper New family of stationary distributions of the two-particle relativistic equations of Vlasov--Maxwell--Fokker--Planck
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2012
\vol 5
\issue 2
\pages 18--30
\mathnet{http://mi.mathnet.ru/iigum63}


Linking options:
  • http://mi.mathnet.ru/eng/iigum63
  • http://mi.mathnet.ru/eng/iigum/v5/i2/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:178
    Full text:68
    References:41

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021